Differential and Integral Equations

Derivative blow-up and beyond for quasilinear parabolic equations

Marek Fila and Gary M. Lieberman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 811-821.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267707

Mathematical Reviews number (MathSciNet)
MR1270105

Zentralblatt MATH identifier
0811.35059

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Fila, Marek; Lieberman, Gary M. Derivative blow-up and beyond for quasilinear parabolic equations. Differential Integral Equations 7 (1994), no. 3-4, 811--821. https://projecteuclid.org/euclid.die/1370267707


Export citation